should the two be mixed?and what are the dangers if not
Hey liz vegas,
The following is the warning concerning these two medications together:
oxycodone ↔ carisoprodol
Applies to: oxycodone, Soma (carisoprodol)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
As long as you were prescribed these two medications by the same doctor or both doctors knew about the medications, then you should be ok.
once again laurie beat me to it and gave you the best advice. but i'm going to give my two bits about soma. it's a very dangerous drug. i was on this med for 2 yrs at 3 tabs a day. i would leave the house totally naked and go driving around and would not remember the next morning. i got a dui on some (NO I DO NOT DRINK) they took a breathalizer and it came back negative. so they drew blood took me to jail then after 6hrs released me. i thought that was the end of it, NOPE 3months later i got a summons in the mail to goto court i had a dui, they found me guilty driving under the influence of a prescription medication. which included going to AA 3x a week for 3 months, DUI classes for three months, 4500 in fines, and because i'm disabled had to goto jail for three days. not to me i then had to have a SR-22 attached to my auto insurance for 7yrs and my insurance went up. so just a note of caution when taking soma, it works well for some but not so well for me.
you go laurie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2011 • 2 answers
Posted 1 Jun 2011 • 5 answers
Posted 22 Oct 2011 • 5 answers
Posted 14 Apr 2013 • 2 answers
Posted 3 Aug 2014 • 1 answer